MathSciNet Relay Station
MathSciNet bibliographic data
MR423258 (54 #11238) 53C25 (58G99 35P15)
Gilkey, Peter B. Spectral geometry of symmetric spaces. Trans. Amer. Math. Soc. 225 (1977), 341–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement